Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: low creatine level
|billyengland - Tue Jun 07, 2005 9:08 pm||
i just finished a 9 month drug and alchol program,upon compleation of the program i was given a drug screen.when the drug screen came back i was told my urine was dilute.i only drank a small glass of water and never urinated till the time of test.i am so confused to why my creatine level is so low, 13 to be exact when it has to be above 20 to be satisfactory ... i do not know what to do about this situation.if i continue to get dilute results this will entitle me a trip back into the program....any advice would be appreciated
|Theresa Jones, RN - Wed Jun 08, 2005 6:53 am||
If a urine creatinine level is abnormal it should be measured against blood levels as well to assess kidney function. Do you have any symptoms, for example pronounced or excessive thirst, frequent urination? There are medical disorders, (kidney, endocrine dysfunction, Diabetes Insipidus etc.) that cause dilute urine levels and I would suggest an evaluation buy your physician.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.